# SDR AALA20021383

- Difficulty date: September 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT SEATS 9H/10H INOPERATIVE.  TIGHTENED EMERGENCY LIGHT CONNECTOR AT SEAT 9H/10H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
